Article

Integral Equations and Operator Theory

, Volume 42, Issue 4, pp 373-384

First online:

On an intertwining lifting theorem for certain reproducing kernel Hilbert spaces

  • Călin-Grigore AmbrozieAffiliated withInstitute of Mathematics of the Romanian Academy
  • , Dan TimotinAffiliated withInstitute of Mathematics of the Romanian Academy

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We provide an alternate approach to an intertwining lifting theorem obtained by Ball, Trent and Vinnikov. The results are an exact analogue of the classical Sz-Nagy-Foias theorem in the case of multipliers on a class of reproducing kernel spaces, which satisfy the Nevanlinna-Pick property.

2000 Mathematics Subject Classification

47B32 47A20 47A57